Updated: Jul 29, 2021
Ms Susan paraoy
Helping Hand Rehabilitation Centre.
New South Wales
Dear Ms Parry
Re: Mr Nina Davies, DOB: 25 December 1943
I am referring ms nina Davis, who was unterwent left hemiarthroplasty and requiers continuing of physiotherapy sessions from your estemed servival following her dicharge today.
On 28 June, My Davis was admitted with left femer suck fracture due to fill. She underwent surgery and commenced with morphine and famolidene. Due to morphine intake, she presented with restless, confusion with hallucination . Morphine was signed and started and started with acetaminopheo. physiotherapy session were started . She suffers from diyyiness and light. Headness which is due to hypotension. Diuretis was stopped. She complains of constipation post operatively , managed by dowsate. She ampulates with walker, requires assistance for accurity of daily living . Ensure dressing remains dry and intact . Her staples will be removed on day 4.
Mrs Davis a current medication includes lortale , 25mg for pain , famotidens for stomach distress and fosama for osteoperosis . Her weight bearing capacity on left lower extersities is limited to 30% for next 6 weeks. on deuscoss of the family member, she was transfer your services. Monitoring of her medications adlurence is highly benifical.
In view of above circumstance, regular monitoring would be extermely appreciated to improve mrs Davis's condition.
Please suindly note mrs Davis is not known drug allergies.
In case you require any additional information. Do not hesitate to contact me.
Prince Wales Hospital.